Type 2 Diabetes Mellitus

High blood sugar levels that result from the body's resistance to insulin is called type 2 diabetes. The symptoms include increased thirst, frequent urination, increased hunger, fatigue, blurred vision, and recurrent infections. The risk factors for developing this type of diabetes are obesity, sedentary lifestyle, family history, and PCOS.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do symptoms like vertigo, constipation and itching occurs in a diabetic patient?

Query: Hello doctor, Taking CTD-L 6.25/25 for hypertension and Amaryl MV-1 for diabetes for more than five years. My fasting sugar level is always above 200 on average. Besides this, I have vertigo syndrome, RBBB, severe constipation, and for the last three years itching in lower legs (right leg in winter...  Read Full »


Dr. Vitrag Shah

Diabetologist

Answer: Hello, Welcome to icliniq.com. After going through short the medical history I want to address some points for you. First important aspect of management of diabetes is diet. That will remain the primary objective for the management of type 2 diabetes across the globe. Please elaborate a little ab...  Read Full »

Could insulin injection cause fever in diabetics?

Query: Hello doctor, Last month, my mother went to the hospital for diabetics, and her reading is 200 mg before having food, and after meal reading is 300. Doctor gave her 35 points of insulin. Again she took her sugar test yesterday, and her result is 180 (within normal levels). My mother suffering from...  Read Full »


Dr. Nadeem Abootty

Diabetologist

Answer: Hi, Welcome to icliniq.com. From your history, I have noted that your mother was diagnosed with uncontrolled type 2 diabetes and was on insulin since one month. Now on review, yesterday it was found that it is under control with the present dose of insulin. Coming to your concern, insulin will no...  Read Full »

With insulin, my dad has stomach pain and swollen feet. Should he switch to Metformin again?

Query: Hello doctor, My dad has type 2 diabetes. He is on insulin 14 mg a day and twice on some days. He has been having severe stomach pain for weeks and now he has lost a lot of weight. Since being on insulin his feet have become swollen, and his eyes yellow. Prior to insulin, he was on Metformin but ...  Read Full »


Dr. Nadeem Abootty

Diabetologist

Answer: Hi, Welcome to icliniq.com. From your history, it seems your father is suffering from uncontrolled Diabetes mellitus for seven months or more which was not controlled with Metformin. The present complaints you have mentioned after starting insulin, may not be actually related to insulin rather ma...  Read Full »

Is low dose of human growth hormone a cause for type 2 diabetes?

Query: Hi doctor, I have prediabetes (5.8 fasting blood glucose). Can low doses of human growth hormone used for bodybuilding lead to type 2 diabetes? My mother has type 2 diabetes mellitus.  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. 5.8 mg/dL of glucose is too low. Prediabetes is fasting blood glucose between 110 to 126 mg/dL and above it is frank diabetes. Type 2 diabetes cannot be caused by small or large doses of human growth hormone. Type 2 diabetes is autoimmune in nature and it is mostly geneti...  Read Full »

Please suggest medication for type 2 diabetes mellitus.

Query: Hello doctor, I am a 44-year-old male. My height is 167 cm and weighs about 71 kg. I am a diabetic (Type 2) since 12 years. Family history: My father is a diabetic and expired due to cardiac arrest. I am currently on Humalog Lispro 100 insulin via medtronic pump. I take both vegetarian and non-v...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I will provide you the outline of management in your case, however, actual changes in treatment regimen should be done after discussing with treating doctor. Firstly, your heart looks alright with no evidence of blockages, however, blood pressure is an issue which ...  Read Full »

My husband is type-2 diabetic with high creatinine and lipase levels. Should his drugs be changed?

Query: Hello doctor, My husband is a type 2 diabetic. As he is a hotelier, the working hours are stressful for him. He has no time for exercise. Also, his meal timings are very odd. He takes his lunch at around 2:30 pm in the hotel cafeteria. And, usually takes his dinner at 12:00 am - 12:30 am at home. He...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Well, I do not think elevated creatinine is due to medications. It is most likely due to diabetes itself. But elevated lipase is due to high triglycerides (apart from high triglycerides, alcohol intake can also cause elevated lipase). For the protection of pancreas, h...  Read Full »

Please suggest a diet plan for type 2 diabetes.

Query: Hello doctor, I have type 2 diabetes. I am 29 years old. My height is 5'7" and weight is 58 kg. 34 days back I gave blood tests. My fasting blood sugar was 313, postprandial 599, HbA1c-14.9, T3 109.6, T4-12.30, vitamin D-6.2 and TSH-2.29. After five days, I consulted a doctor and he gave me medicin...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. First of all, I am surprised why have you stopped taking medicines? Medication does not cure diabetes; they control it and hence do keep continuing medications. Coming to your diabetic diet: You need to eat food in small quantities, but frequently. Avoid swe...  Read Full »

What is the treatment for PE due to low testosterone?

Query: Hello doctor, I am 35 years old. I am a type 2 diabetic, totally controlled as lost 17 kg weight also recently. I am the father of a 5-year-old son. I have lived a healthy sexual life till now, but for the last three to four months I am facing acute premature ejaculation issues. I got my test done...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. There are many causes of premature ejaculation and low testosterone is one among them. But the value you have posted I am not understanding it. The value is 300 -1,000 ng/dL, but you have written as 1.9 %. Is it 1.9 ng/dl or 1.9% of normal value? Kindly let me know b...  Read Full »

Vegetarian diet plan for a type 2 diabetic patient.

Query: Hi doctor, I would like to know vegetarian diet plan for a type 2 diabetes patient. She is a 58 year old female and her blood sugar level is 150. Please suggest.  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hello, Welcome to icliniq.com. You can start by following some basic rules of eating healthy. Include raw foods like vegetable salads in the diet. Fruits can be taken in moderation once a day. Avoid fruits with a high glycemic index like grapes, mango and jackfruit. Eat three different typ...  Read Full »

Will Hydromorphone mask the recovery of an elderly patient with COPD?

Query: Hello doctor, Patient is 89 years old and unable to take medications orally. Patient has COPD (with a pacemaker), CCF, had two TIA's a few years ago and is type 2 diabetic, has delirium, and is in pain. Patient is on iv antibiotics, and diuretic. 1) Is it typical not to use Hydromorphone (or alter...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. It is not advisable to withhold pain medication while the patient is on multiple antibiotics for the treatment of sepsis. As the patient is suffering from COPD (chronic obstructive pulmonary disease), the use of Hydrocodone is not advisable as it causes respiratory d...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.